# SDR TWRA96253

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RT WING NR 4 OVERWING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED NR 4 FORWARD ON RIGHT SIDE OVERWING LIGHT.  OPS CHECKED OK PER MM 33-51-00 PG 501.  (M)
